Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

The Hausdorff dimension estimation for an ergodic hyperbolic measure of $ C^1$-diffeomorphism


Authors: Juan Wang and Yongluo Cao
Journal: Proc. Amer. Math. Soc. 144 (2016), 119-128
MSC (2010): Primary 37A05; Secondary 37D25, 37D30
DOI: https://doi.org/10.1090/proc/12696
Published electronically: April 16, 2015
MathSciNet review: 3415582
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides the Hausdorff dimension estimation for an ergodic hyperbolic measure of $ C^1$-diffeomorphism on an $ m$-dimensional compact Riemannian manifold with the assumption that its Oseledet's splitting is a dominated splitting.


References [Enhancements On Off] (What's this?)

  • [1] Flavio Abdenur, Christian Bonatti, and Sylvain Crovisier, Nonuniform hyperbolicity for $ C^1$-generic diffeomorphisms, Israel J. Math. 183 (2011), 1-60. MR 2811152 (2012m:37046), https://doi.org/10.1007/s11856-011-0041-5
  • [2] Jungchao Ban, Yongluo Cao, and Huyi Hu, The dimensions of a non-conformal repeller and an average conformal repeller, Trans. Amer. Math. Soc. 362 (2010), no. 2, 727-751. MR 2551504 (2010h:37063), https://doi.org/10.1090/S0002-9947-09-04922-8
  • [3] Luis Barreira, Yakov Pesin, and Jörg Schmeling, Dimension and product structure of hyperbolic measures, Ann. of Math. (2) 149 (1999), no. 3, 755-783. MR 1709302 (2000f:37027), https://doi.org/10.2307/121072
  • [4] Luis Barreira and Christian Wolf, Pointwise dimension and ergodic decompositions, Ergodic Theory Dynam. Systems 26 (2006), no. 3, 653-671. MR 2237462 (2007b:37040), https://doi.org/10.1017/S0143385705000672
  • [5] M. Brin and A. Katok, On local entropy, Geometric dynamics (Rio de Janeiro, 1981) Lecture Notes in Math., vol. 1007, Springer, Berlin, 1983, pp. 30-38. MR 730261 (85c:58063), https://doi.org/10.1007/BFb0061408
  • [6] Keith Burns and Amie Wilkinson, On the ergodicity of partially hyperbolic systems, Ann. of Math. (2) 171 (2010), no. 1, 451-489. MR 2630044 (2011g:37075), https://doi.org/10.4007/annals.2010.171.451
  • [7] Yongluo Cao, Huyi Hu, and Yun Zhao, Nonadditive measure-theoretic pressure and applications to dimensions of an ergodic measure, Ergodic Theory Dynam. Systems 33 (2013), no. 3, 831-850. MR 3062903, https://doi.org/10.1017/S0143385712000090
  • [8] Yongluo Cao, Dimension spectrum of asymptotically additive potentials for $ C^1$ average conformal repellers, Nonlinearity 26 (2013), no. 9, 2441-2468. MR 3093290, https://doi.org/10.1088/0951-7715/26/9/2441
  • [9] F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms. II. Relations between entropy, exponents and dimension, Ann. of Math. (2) 122 (1985), no. 3, 540-574. MR 819557 (87i:58101b), https://doi.org/10.2307/1971329
  • [10] V. A. Pliss, On a conjecture of Smale, Differencialnye Uravnenija 8 (1972), 268-282 (Russian). MR 0299909 (45 #8957)
  • [11] Yakov B. Pesin, Dimension theory in dynamical systems, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1997. Contemporary views and applications. MR 1489237 (99b:58003)
  • [12] Lai Sang Young, Dimension, entropy and Lyapunov exponents, Ergodic Theory Dynamical Systems 2 (1982), no. 1, 109-124. MR 684248 (84h:58087)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A05, 37D25, 37D30

Retrieve articles in all journals with MSC (2010): 37A05, 37D25, 37D30


Additional Information

Juan Wang
Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, Jiangsu, People’s Republic of China – and – Department of Mathematics, Suzhou University of Science and Technology, Suzhou 215009, Jiangsu, People’s Republic of China
Email: wangjuan@mail.usts.edu.cn

Yongluo Cao
Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, Jiangsu, People’s Republic of China
Email: ylcao@suda.edu.cn

DOI: https://doi.org/10.1090/proc/12696
Keywords: Dimension, entropy, Lyapunov exponents, dominated splitting
Received by editor(s): August 8, 2014
Received by editor(s) in revised form: November 12, 2014
Published electronically: April 16, 2015
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society